# SDR SWAA2023053149572

- Difficulty date: May 17, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 56,491 hours, 34,070 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND 663 VAPOR BARRIER WEB IS CRACKED AT LBL 31 W/L 162<[01] EVALUATED DAMAGE; LEFT HAND 663 VAPOR BARRIER IS REPAIRABLE IAW B737 57-10-10-2R-2 REPAIR 2.   CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 51-70-04-2R-10 REPAIR 10 PAR 4 STEP A;B; AND C.  VERIFIED REPAIR MATERIALS IAW B737 SRM 51-70-04-2R-0 TABLE 203; FIBERGLASS CLOTH BMS9-3(A164924); RESIN EY3804 (A182489).  REQUIRES OKAY TO BOND.;[02] VERIFIED ACTION ITEM 1  OK GIVEN TO BOND REPAIR;[03] BONDED REPAIR PLIES IAW B737 SRM 51-70-04-2R-10 PAR 4 STEPS D;E;F; AND G. TAP TEST GOOD. OVEN B0-06 CAL DUE 7/27/23.;[04] VERIFIED ACTION ITEM 3;[05] RESTORED FINISHES TO REPAIR AREAS IAW SRM 51-70-04-2R-0 STEP4.P.;[06] VERIFIED TASK COMPLETE
